Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 24, 2011, 4:20 PM EDT for Camden County, New Jersey. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 4:20 PM EDT (20:20 UTC)
- Expired
- May 24, 2011, 5:45 PM EDT
- In force
- 85 min
- Issued by
- NWS Philadelphia/Mount Holly
County Camden County, NJ
The radar
The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WWUS81 KPHI 242020
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE MAY 24 2011
NJZ017>020-022-026-027-242145-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
420 PM EDT TUE MAY 24 2011
...A DEVELOPING STRONG THUNDERSTORM WILL AFFECT PARTS OF
ATLANTIC...BURLINGTON...CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...MOVING
EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CHESILHURST...ATCO
AROUND 430 PM...WHARTON STATE FOREST...ATSION AROUND 445 PM...PENN
STATE FOREST...CHATSWORTH AROUND 500 PM...WARREN GROVE...BROOKVILLE
AROUND 515 PM...OCEAN ACRES AND BARNEGAT AROUND 530 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT LIGHTNING
TO INCREASE FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3968 7412 3954 7425 3955 7429 3957 7425
3960 7426 3957 7431 3954 7430 3965 7502
3980 7502 3986 7412 3976 7418 3972 7415
3975 7412 3977 7415 3977 7412 3980 7413
3987 7408
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 24, 3:44 PM EDT, 36 minutes earlier.
Area forecast discussion, May 24, 3:44 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT TUE MAY 24 2011 .SYNOPSIS... A WEAK COLD FRONT WILL SINK ACROSS OUR REGION AND STALL TO OUR SOUTH EARLY ON WEDNESDAY BEFORE DRIFTING SLOWLY NORTHWARD DURING THE SECOND HALF OF THE WORK WEEK. A SLOW MOVING COLD FRONT FROM THE WEST WILL MAKE ONLY MODEST PROGRESS TOWARD OUR AREA INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE MID LEVEL IMPULSE APPROACHING THE SOUTHERN ZONES WAS GENERATING CONVECTION NEAR THAT WAS MOVING INTO THE D.C. METRO REGION THIS AFTERNOON. MEANWHILE, THE SURFACE FRONT DROPPING SOUTH OUT OF NORTHERN PA WAS GENERATING SLIGHTLY LESS ORGANIZED AND LESS ROBUST CONVECTION THAT WAS DRIFTING TOWARD OUR NORTHERN ZONES. IT LOOKS LIKE THE MID AND UPPER LEVEL DYNAMICS FAVOR THE SOUTH. DITTO WITH SURFACE BASED INSTABILITY, ALTHOUGH ALL LOCATIONS WERE UNSTABLE PER MSAS. OUR BETTER POPS RESIDE SOUTH, BUT WE HAVE LEFT SOME ENHANCED WORDING IN THE FORECAST EVERYWHERE BASED ON THE SPEED SHEAR AND THE INSTABILITY. THE IMPULSE CLEARS THE AREA TONIGHT, AND THE COLD FRONT SLIDES SOUTH OF THE AREA WITH DIMINISHING MID AND UPPER LEVEL SUPPORT. WE THEREFORE HAVE THE CLIMATOLOGICALLY NORMAL DIURNAL DROP IN POPS OVERNIGHT. MINIMUM TEMPERATURES ARE CLOSE TO A GUIDANCE/CONTINUITY BLEND. THE COLD FRONT IS WEAK, BUT THERE IS ENOUGH OF A CONTRAST ACROSS THE BOUNDARY TO BE SHY ABOUT RAISING GUIDANCE OR CONTINUITY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... THE TREND IN THE MODELS HAS BEEN TO STRENGTHEN THE MID LEVEL RIDGE TO OUR EAST AND RAISE HEIGHTS ACROSS OUR AREA THROUGH THE SHORT TERM. ONE OF THE UPSHOTS OF THIS IS THAT WE HAVE SCALED BACK POPS THROUGH THE PERIOD. SPC NO LONGER HAS THE GREAT BULK OF OUR AREA UNDER A CHANCE OF EVEN GENERAL CONVECTION THROUGH 12Z THURSDAY, AND THE RIDGE DOESN'T GIVE MUCH (IF ANY) GROUND AFTER THAT. THE OTHER ONE IS THAT WE ARE GOING FOR OR ABOVE THE HIGHER STAT GUIDANCE ON TEMPERATURES; WE SUSPECT THAT CLIMATOLOGY CREEPS IN WITH INCREASING INFLUENCE OVER TIME. THIS WOULD MAKE FOR A VERY WARM LATTER PART OF THE PERIOD. WE FORECAST A STRONG SEA BREEZE TO DEVELOP TOMORROW WITH THE WEAK LOW LEVEL FLOW, AND AFTER THAT WE PLAY IT SOMEWHAT CLOSER TO THE VEST ON THE SEA BREEZE BECAUSE OF A STRONGER LOW LEVEL FLOW. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE WEEKEND AND EARLY NEXT WEEK WILL HAVE SUMMER-LIKE WEATHER ACROSS OUR REGION. AN UPPER RIDGE DEVELOPING ACROSS THE SOUTHERN STATES SATURDAY WILL RIDGE UP TO THE NORTHEAST AND EXTEND ITSELF ACROSS OUR AREA. THIS FEATURE WILL REMAIN INTO THE MIDDLE PART OF NEXT WEEK. THE UPPER RIDGE WILL ALSO SPELL DECREASING CHCS FOR RAINFALL DURING THE PERIOD AS WELL. THE LINGERING EFFECTS OF THE SYSTEM FROM THE SHORT TERM WILL BE ACROSS THE AREA FRIDAY NIGHT INTO SUNDAY WITH A FRONTAL SYSTEM MEANDERING ACROSS THE LOWER GREAT LAKES AND MIDDLE ATLANTIC. THIS FEATURE WILL BRING ONLY SCT SHOWERS AND TSTMS WITH MUCH OF THE TIME BEING RAIN-FREE. THE FRONT THEN DISSIPATES UNDER THE UPPER RIDGE LATER SUNDAY LEAVING A DRY FCST FOR MEMORIAL DAY INTO TUESDAY. TEMPERATURES WILL BE MUCH ABOVE NORMAL THROUGH THE PERIOD. HIGHS WILL BE IN THE MID 80S TO LOW 90S EACH DAY WITH THE EXCEPTION OF SATURDAY WHEN EXTRA CLOUD COVER MAY KEEP READINGS IN THE LOW TO MID 80S. HIGHS...AS USUAL...WILL BE COOLER ALONG THE SHORE AREAS. LOWS WILL MOSTLY BE IN THE MID TO UPPER 60S...BUT IN THE LOW 70S IN THE METRO AREAS. OVERALL...READINGS A GOOD 10 TO 15 DEGREES ABOVE NORMAL FOR LATE MAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A STORM SYSTEM IS TRACKING WELL TO OUR NORTH, HOWEVER ITS ASSOCIATED COLD FRONT WILL MOVE INTO OUR AREA TONIGHT. A WEST TO SOUTHWEST FLOW AROUND 10 KNOTS WITH SOME GUSTS UP TO 20 KNOTS WILL OCCUR INTO THIS EVENING, BUT THERE WILL BE MORE OF A WIND SHIFT TO THE NORTHWEST TONIGHT. THESE WILL SUBSIDE THIS EVENING WITH MANY TERMINALS GOING LIGHT AND VARIABLE. OVERALL, A VFR FORECAST WITH PERHAPS SOME LATE NIGHT OR EARLY MORNING FOG AT SOME SPOTS. THERE IS LOWER CONFIDENCE WITH ANY FOG OR LOW CLOUDS DUE TO SOME DRIER AIR ARRIVING. SOME DEEPER MOISTURE MAY HANG ON THOUGH MAINLY AT KMIV AND KACY. BACKING UP A BIT, THERE IS SOME QUESTION REGARDING THE AREAL COVERAGE AND TIMING OF CONVECTION WELL AHEAD OF THE FRONT. THEREFORE, WE WILL MAINTAIN JUST A CB MENTION LATE THIS AFTERNOON AND EARLY THIS EVENING. IT APPEARS THERE MAY BE MORE COVERAGE SOUTHWEST OF OUR TERMINALS THROUGH EARLY EVENING. FOR WEDNESDAY, THE COLD FRONT SHOULD STALL TO OUR SOUTH AS WEAK HIGH PRESSURE SLIDES TO OUR NORTH. THIS WILL RESULT IN A LIGHT NORTHWESTERLY WIND, HOWEVER THIS MAY LESSEN ENOUGH TO ALLOW SEA BREEZE AND BAY/RIVER BREEZES TO DEVELOP IN THE AFTERNOON. THIS MAY IMPACT KACY, KMIV, KILG AND KPHL. THERE SHOULD ALSO BE SOME CUMULUS DEVELOPMENT WITH MOST OF THIS AWAY FROM THE COAST. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...A WARM FRONT WILL START TO LIFT NORTH, THEREFORE A SOUTHERLY WIND WILL BRING IN SOME INCREASE IN MOISTURE. GENERALLY VFR ALTHOUGH THERE COULD BE POCKETS OF SUB-VFR IF SOME FOG/STRATUS DEVELOPS. FRIDAY AND SATURDAY...A WARM FRONT IS FORECAST TO LIFT NORTH OF OUR AREA WITH A SOUTHWESTERLY WIND INCREASING. THE MOISTURE ALSO INCREASES AND THIS COULD LEAD TO LATE NIGHT OR EARLY MORNING POCKETS OF FOG/LOW CLOUDS. A COUPLE OF THUNDERSTORMS CANNOT BE RULED OUT, MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS AND FOR INLAND AREAS. SUNDAY...A COLD FRONT APPROACHES WITH THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS. THEREFORE, POCKETS OF SUB-VFR POSSIBLE. && .MARINE... A PRE-FRONTAL TROUGH IS GENERALLY HOLDING JUST WEST OF THE WATERS THIS AFTERNOON, WITH SOUTH TO SOUTHWEST WINDS AHEAD OF IT. HOWEVER MORE OF A WESTERLY WIND IS OCCURRING OVER DELAWARE BAY BASED ON THE TROUGH POSITIONING. AS A COLD FRONT GRADUALLY SHIFTS EAST OF THE AREA TONIGHT, THE WINDS WILL SWING AROUND TO THE WEST AND NORTHWEST. HOWEVER, SPEEDS ARE EXPECTED TO BE UNDER 15 KNOTS. THE WIND DIRECTION HAS ALSO ALLOWED THE SEAS TO SETTLE SOME MORE AND THEY SHOULD REMAIN UNDER 5 FEET IN THE SHORT TERM. SOME SHOWERS AND THUNDERSTORMS MAY MOVE THROUGH THE AREA THIS EVENING, HOWEVER COVERAGE WILL PROBABLY BE ISOLATED TO SCATTERED. THE COLD FRONT IS EXPECTED TO SETTLE AND STALL TO OUR SOUTH WEDNESDAY AS HIGH PRESSURE SLIDES TO OUR NORTH. THIS WILL WEAKEN THE FLOW AND WITH A WARM AIRMASS IN PLACE, SEA BREEZE CIRCULATIONS SHOULD OCCUR IN THE AFTERNOON. THIS SHOULD TEND TO CHANNEL UP DELAWARE BAY WITH SOME ACCELERATION. A WARM FRONT THEN BEGINS TO LIFT NORTHWARD THURSDAY INTO FRIDAY WITH A SOUTHERLY WIND OCCURRING. THE SOUTHERLY FLOW IS FORECAST TO INCREASE DURING THIS TIME FRAME, HOWEVER FORECAST SOUNDINGS INDICATE A RATHER PRONOUNCED LOW-LEVEL INVERSION IN PLACE. THIS WILL LIMIT THE VERTICAL MIXING, EXCEPT TO SOME EXTENT NEARSHORE. THE SOUTHERLY FLOW WILL BUILD THE SEAS BUT GIVEN THAT THE SURFACE FLOW SHOULD NOT BE THAT STRONG, WE JUST GRADUALLY INCREASED THE SEA HEIGHTS INTO SUNDAY AS WE REMAIN ON THE EAST SIDE OF A SERIES OF LOW PRESSURE SYSTEMS AND A COLD FRONT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/IOVINO NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...O'HARA AVIATION...GORSE MARINE...GORSE
Hazardous weather outlook, May 24, 12:38 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1238 PM EDT TUE MAY 24 2011 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-251645- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1238 PM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND HEAVY RAIN ALONG WITH DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-251645- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1238 PM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND HEAVY RAIN ALONG WITH DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-251645- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1238 PM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND HEAVY RAIN ALONG WITH DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, May 24, 2:03 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 PM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO FRANKLIN TWP 40.85N 75.67W
05/23/2011 CARBON PA NWS STORM SURVEY
CONFIRMED EF-0 TORNADO... ONE STRUCTURE EXPERIENCED
SIGNIFICANT DAMAGE... NUMEROUS TREES DOWN AND SNAPPED...
OTHER STRUCTURES SUFFERED MINOR DAMAGE
&&
EVENT NUMBER PHI1100164
TFGSpecial weather statement, May 24, 2:15 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT TUE MAY 24 2011
MDZ019-020-241915-
CAROLINE MD-TALBOT MD-
215 PM EDT TUE MAY 24 2011
...AN ISOLATED DEVELOPING THUNDERSTORM WILL AFFECT CAROLINE AND
TALBOT COUNTIES...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF EASTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR OXFORD AROUND 230 PM...
WINDYHILL...HAMBLETON AROUND 245 PM...CHOPTANK...PRESTON AROUND 300
PM...FEDERALSBURG AND SMITHVILLE AROUND 315 PM.
THIS THUNDERSTORM SHOULD INTENSIFY AND WIND GUSTS TO 40 MPH ARE
POSSIBLE WITH THIS STORM. EXPECT LIGHTNING TO ALSO DEVELOP FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3861 7609 3866 7621 3873 7625 3870 7627
3872 7631 3866 7635 3874 7635 3875 7640
3879 7622 3876 7616 3880 7616 3887 7574
3866 7572 3869 7583 3869 7590 3867 7595
3856 7602 3857 7607
TFGSpecial weather statement, May 24, 4:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE MAY 24 2011
NJZ017>020-022-026-027-242145-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
420 PM EDT TUE MAY 24 2011
...A DEVELOPING STRONG THUNDERSTORM WILL AFFECT PARTS OF
ATLANTIC...BURLINGTON...CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...MOVING
EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CHESILHURST...ATCO
AROUND 430 PM...WHARTON STATE FOREST...ATSION AROUND 445 PM...PENN
STATE FOREST...CHATSWORTH AROUND 500 PM...WARREN GROVE...BROOKVILLE
AROUND 515 PM...OCEAN ACRES AND BARNEGAT AROUND 530 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT LIGHTNING
TO INCREASE FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3968 7412 3954 7425 3955 7429 3957 7425
3960 7426 3957 7431 3954 7430 3965 7502
3980 7502 3986 7412 3976 7418 3972 7415
3975 7412 3977 7415 3977 7412 3980 7413
3987 7408
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:31 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 59 min |
| May 23, 9:06 PM EDT | Areal Flood Advisory | PHI | Warren | 2 hr |
| May 23, 9:23 PM EDT | Special Weather Statement | PHI | Warren | 67 min |
| May 23, 9:25 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 65 min |
| May 23, 9:32 PM EDT | Special Weather Statement | PHI | Morris | 88 min |
| May 23, 9:47 PM EDT | Special Marine Warning | PHI | 88 min | |
| May 23, 9:58 PM EDT | Special Weather Statement | PHI | Cape May | 47 min |
| May 24, 4:02 PM EDT | Special Marine Warning | PHI | 43 min | |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 50 min |
| May 24, 6:19 PM EDT | Special Weather Statement | PHI | Atlantic | 86 min |
| May 23, 8:22 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 53 min |
| May 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 56 min |
| May 24, 2:15 PM EDT | Special Weather Statement | PHI | Talbot | 60 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.